Some Exponentiated Distributions

Ali, M. Masoom;Pal, Manisha;Woo, Jung-Soo

  • 발행 : 2007.04.30


In this paper we study a number of new exponentiated distributions. The survival function, failure rate and moments of the distributions have been derived using certain special functions. The behavior of the failure rate has also been studied.


Inverse Weibull distribution;logistic distribution;Pareto distribution;general exponential distribution;double exponential distribution;double Weibull distribution;inverse double Weibull distribution;survival function;failure rate;moments


  1. Abramowitz, M. and Stegun, I. A. (1972). Handbook of Mathematical Functions. Dover Publications, New York
  2. Bain, L. J. (1976). Statistical Analysis of Reliability and Life-Testing Models. Marcel Dekker, New York
  3. Gradshteyn, I. S. and Ryzhik, I. M. (1965). Tables of Integrals, Series and Products. Academic Press, New York
  4. Gupta, R. C., Gupta, R. D. and Gupta, P. L. (1998). Modelling failure time data by Lehman alternatives. Communications in Statistics-Theory and Methods, 27, 887-904
  5. Gupta, R. D. and Kundu, D. (2001b). Generalized exponential distribution: different method of estimations. Journal of Statistical Computation and Simulation, 69, 315-337
  6. Gupta, R. D. and Kundu, D. (2002). Generalized exponential distribution: statistical inferences. Journal of Statistical Theory and Applications, 1, 101-118
  7. Hassan, A. S. (2005). Goodness-of-fit for the generalized exponential distribution. InterStat, July, No. 1
  8. Lawless, J. F. (1982). Statistical Models and Methods for Lifetime Data. John Wiley & Sons, New York
  9. Linhart, H. and Zucchini, W. (1986). Model Selection. Wiley, New York
  10. Johnson, N. 1., Kotz, S. and Balakrishnan, N. (1995). Continuous Univariate Distributions, Vol. 1, 2nd ed, John Wiley & Sons, New York
  11. Nadarajah, S. and Kots, S. (2003). The exponentiated Frechet distribution. InterStat, December, No. 1
  12. Nadarajah, S. and Kotz, S. (2003). On the exponentiated exponential distribution, To appear in Statistica
  13. Pal, M., Ali, M. Masoom and Woo, J. (2006). Exponentiated Weibull distribution, communicated
  14. Gupta, R. D. and Kundu, D. (2001a). Exponentiated exponential family: an alternative to gamma and Weibull distributions, Biometrical Journal, 43, 117-130<117::AID-BIMJ117>3.0.CO;2-R
  15. Shirke, D. T., Kumbhar, R. R. and Kundu, D. (2005). Tolerance intervals for exponentiated scale family of distributions. Journal of Applied Statistics, 32, 1067-1074

피인용 문헌

  1. Bayesian Estimators Using Record Statistics of Exponentiated Inverse Weibull Distribution vol.19, pp.3, 2012,
  2. Estimation of parameters for the exponentiated Pareto distribution based on progressively type-II right censored data vol.24, pp.3, 2016,
  3. The exponentiated Weibull distribution: a survey vol.54, pp.3, 2013,
  4. Recurrence relations for single and product moments of progressively Type-II right censored order statistics from doubly truncated exponentiated Pareto distribution vol.22, pp.3, 2014,
  5. Reliability estimation and ratio distribution in a general exponential distribution vol.25, pp.3, 2014,
  6. Nonparametric Bayesian estimation on the exponentiated inverse Weibull distribution with record values vol.25, pp.3, 2014,
  7. Generalized half-logistic Poisson distributions vol.24, pp.4, 2017,